Duke Mathematical Journal

Algebraic linkage

Craig Huneke and Bernd Ulrich

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 56, Number 3 (1988), 415-429.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077306712

Digital Object Identifier
doi:10.1215/S0012-7094-88-05618-9

Mathematical Reviews number (MathSciNet)
MR948528

Zentralblatt MATH identifier
0656.13026

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13D10: Deformations and infinitesimal methods [See also 14B10, 14B12, 14D15, 32Gxx] 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10]

Citation

Huneke, Craig; Ulrich, Bernd. Algebraic linkage. Duke Math. J. 56 (1988), no. 3, 415--429. doi:10.1215/S0012-7094-88-05618-9. https://projecteuclid.org/euclid.dmj/1077306712


Export citation

References

  • [1] A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. II, Inst. Hautes Études Sci. Publ. Math. (1965), no. 24, 231.
  • [2] C. Huneke and B. Ulrich, Divisor class groups and deformations, Amer. J. Math. 107 (1985), no. 6, 1265–1303 (1986).
  • [3] C. Huneke and B. Ulrich, The structure of linkage, Ann. of Math. (2) 126 (1987), no. 2, 277–334.
  • [4] A. Kustin and M. Miller, Deformation and linkage of Gorenstein algebras, Trans. Amer. Math. Soc. 284 (1984), no. 2, 501–534.
  • [5] A. Kustin and M. Miller, Tight double linkage of Gorenstein algebras, J. Algebra 95 (1985), no. 2, 384–397.
  • [6] H. Matsumura, Commutative algebra, Mathematics Lecture Note Series, vol. 56, Benjamin/Cummings Publishing Co., Inc., Reading, Mass., 1980.
  • [7] C. Peskine and L. Szpiro, Liaison des variétés algébriques. I, Invent. Math. 26 (1974), 271–302.
  • [8] B. Ulrich, Theory and applications of universal linkage, Commutative algebra and combinatorics (Kyoto, 1985), Adv. Stud. Pure Math., vol. 11, North-Holland, Amsterdam, 1987, pp. 285–301.